Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A compact semilattice on the Hilbert cube with no interval homomorphism


Author: Gerhard Gierz
Journal: Proc. Amer. Math. Soc. 101 (1987), 592-594
MSC: Primary 06B30; Secondary 22A26, 54H12
MathSciNet review: 911014
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An example for a compact semilattice with no interval homomorphism is given. The underlying space of the semilattice is homeomorphic to the Hilbert cube.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06B30, 22A26, 54H12

Retrieve articles in all journals with MSC: 06B30, 22A26, 54H12


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1987-0911014-0
PII: S 0002-9939(1987)0911014-0
Keywords: Compact semilattices, interval homomorphisms
Article copyright: © Copyright 1987 American Mathematical Society